“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7391
School of Mathematics
  Title:   A new version of Local-Global Principle for annihilations of local cohomology modules
1.  K. Khashyarmanesh
2.  M. Yassi
3.  A. Abbasi
  Status:   Published
  Journal: Colloq. Math.
  Vol.:  100
  Year:  2004
  Pages:   213-219
  Supported by:  IPM
Let R be a commutative Noetherian ring. Let \fraka and \frakb be ideals of R and let N be a finitely generated R-module. We introduce a generalization of the \frakb-finiteness dimension of f\frakb\fraka(N) relative to \fraka in the context of generalized local cohomology modules as
f\frakb\fraka(M,N):inf{i ≥ 0| \frakb


M is an R-module. We also show that f\frakb\fraka(N) ≤ f\frakb\fraka(M,N) for any R-module M. This yields a new version of the Local-Global Principle for annihilation of local cohomology modules. Moreover, we obtain a generalization of the Faltings Lemma.

Download TeX format
back to top
scroll left or right